# SDR DALA2021120107404

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 58,927 hours, 27,426 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 M/C REQUEST RT SIDE SICK REPLACEMENT FOR ODI PREVENTION. CORRECTIVE ACTION: R/R RT SIDE STICK ASSY PER A320 AMM 27-92-41. OPS CK GOOD. (7784165)
